Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Complete metrics with nonpositive curvature on the disk

Author: Duong Minh Duc
Journal: Proc. Amer. Math. Soc. 113 (1991), 171-176
MSC: Primary 53A30; Secondary 58G30
MathSciNet review: 1059624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider complete metrics on the unit disk in $ {\mathbb{R}^2}$ that are equivalent and conformal to the Poincaré metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A30, 58G30

Retrieve articles in all journals with MSC: 53A30, 58G30

Additional Information

PII: S 0002-9939(1991)1059624-8
Keywords: Conformal complete metric, Gauss curvature, nonlinear elliptic equation
Article copyright: © Copyright 1991 American Mathematical Society